# SDR R61A201405100634

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 19,282 hours, 15,074 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 17068560405
- Condition: Defective
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED AN AFT PASSENGER DOOR OPEN MESSAGE, PRESSURIZATION WAS NORMAL.   MX R & R THE L2 DOOR WARNING SENSOR HARNESS IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
